Advertisement

An application of the Bakry-Emery criterion to infinite dimensional diffusions

  • Eric A. Carlen
  • Daniel W. Stroock
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1204)

Keywords

Probability Measure Ricci Curvature Dirichlet Form Gibbs State Invariant Probability Measure 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Bakry, D. and Emery, M., "Hypercontractivite de semi-groupes de diffusion", C.R. Acad. Sc. Paris, t. 299, Serie I no.15 (1984).Google Scholar
  2. [2]
    Holley, R. and Stroock, D., "L2 theory for the stochastic Ising model", Z. Wahr. 35, pp. 87–101 (1976).MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    Holley, R. and Stroock, D., "Diffusions on an infinite dimensional Torus", J. Fnal. Anal., vol. 42 no.1, pp. 29–63 (1981).MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    Holley, R. and Stroock, D., "Logarithmic Sobolev inequalities and stochastic Ising models", to appear in the issue of J. Statistical Physics dedicated to the memory of M. Kac.Google Scholar
  5. [5]
    Rothaus, O., "Logarithmic Sobolev inequalities and the spectrum of Schroedinger operators", J. Fnal. Anal., vol. 42 no.1, pp. 110–120 (1981).MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1986

Authors and Affiliations

  • Eric A. Carlen
  • Daniel W. Stroock
    • 1
  1. 1.Dept. of MathematicsM.I.T.CambridgeU.S.A.

Personalised recommendations